Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner bases of contraction ideals.
Author(s) Takafumi Shibuta
TypeArticle in Journal
AbstractWe investigate Gröbner bases of contraction ideals under monomial homomorphisms. As an application, we generalize the result of Aoki–Hibi–Ohsugi–Takemura and Ohsugi–Hibi for toric ideals of nested configurations.
KeywordsGröbner bases, Toric ideal, Nested configuration
ISSN0925-9899; 1572-9192/e
URL http://link.springer.com/article/10.1007%2Fs10801-011-0320-6
LanguageEnglish
JournalJ. Algebr. Comb.
Volume36
Number1
Pages1--19
PublisherSpringer US, New York, NY
Year2012
Edition0
Translation No
Refereed No
Webmaster